# SDR CA141030003

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,518 hours
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Service Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEE ATTACHED REPORT EIR PW100 2014-082  ENGINE WAS RECEIVED AT SHOP FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED THE NO. 2 ENGINE FLAMED OUT DURING CLIMB CAUSING AN IN FLIGHT SHUTDOWN. AFTER THE FLIGHT THE OPERATOR FOUND A SHEARED HORIZONTAL DRIVE BEVEL GEAR IN THE ANGLE DRIVE HOUSING.
